# SDR AALA202509035297

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 40,948 hours, 17,650 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT FUEL PUMP LOW PRESSURE LIGHT NOT ILLUMINATING WITH PUMP TURNED OFF.  FOUND TANK NUMBER 2 AFT FUEL PUMP LOW PRESSURE LIGHT INOPERATIVE.  (OPEN).
